MathSciNet Relay Station
MathSciNet bibliographic data
MR594415 35J70 (35B50 58G32 60J60)
Amano, Kazuo Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition. Trans. Amer. Math. Soc. 263 (1981), no. 2, 377–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement